Medical Questions > Womens Health > Birth Control Forum

doctor visit after bleeding from morning after pill

Two and a half weeks ago I took a plan b. For two weeks I've been bleeding steadily. What is the cause of the bleeding and what should I expect from the doctor appointment?
Did you find this post helpful?
|

User Profile
replied May 4th, 2016
Community Volunteer
The cause is very likely from your hormones going out of balance from the Plan B.

Your doctor will likely want to examine you. He/she will likely try normal birth control pills for a while if there is no physical cause for the bleeding.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...